# SDR ASAA2020102933448

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,264 hours, 9,793 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB042615
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 30,283 hours, 9,799 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND NR 2 ENGINE LEAKING FUEL.  GROUNDED-YES.  DURING INSPECTION FOUND NR 2 ENGINE LEAKING FROM LEFT VSV DRAIN AND MAIN OIL/FUEL HEAT EXCHANGER PAD DRIVE, REF B737-900 AMM 71-71-00.  RAN NR 2 ENGINE FOR 5 MINS FOUND MAIN FUEL DRAIN PAD LEAKING AT 10 DROPS A MIN THEN STOPPED.  MAIN OIL FUEL HEAT EXCHANGER CONTINUED TO LEAK AT 12 DROPS, PER MIN AFTER 5 MINS OF RUNNING.  REMOVED AND REPLACED MAIN OIL/FUEL HEAT EXCHANGE ON ENGINE NR 2, REF AMM 79-21-02.  LEAK CHECK GOOD ON MAIN OIL/FUEL HEAT EXCHANGER.  VSV ACTUATOR REQUIRES REPLACEMENT WITHIN 19 CYCLES.
